Harmonic functions on $GL(2)$
Doklady Akademii Nauk, Tome 153 (1963) no. 4, pp. 751-753
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_4_a2,
author = {A. N. Bogaevskii},
title = {Harmonic functions on $GL(2)$},
journal = {Doklady Akademii Nauk},
pages = {751--753},
year = {1963},
volume = {153},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_4_a2/}
}
A. N. Bogaevskii. Harmonic functions on $GL(2)$. Doklady Akademii Nauk, Tome 153 (1963) no. 4, pp. 751-753. http://geodesic.mathdoc.fr/item/DAN_1963_153_4_a2/